| Model Number |
TRM-295 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported patient's concern with the product and right side rupture.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified one extended opening and fold creases.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified one sharp edge broken in the shell with wear abrasion.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: -a sharp edge opening in the shell with wear abrasion in the side posterior assessed as surgical impact opening.
Event or Problem Description